# SDR GAIA01020

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY, BS 1090 CABIN FLOORBEAM IS CORRODED AT THE LOWER CHORD AS SEEN FROM THE AFT CARGO COMPARTMENT, RBL 10 TO RBL 23.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED NEW REPAIR ANGLES.  ALODINED AND PRIMED REPAIR AREA.  REINSTALLED REPAIR IAW B727 SRM 51-10-6, 51-10-2, 53-10-8 FIG 8 AND B727 MM 51-20-151.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
